# SDR DALA2023071905824

- Difficulty date: July 16, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,289 hours, 32,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0687 INITIAL INSPECTION: CORROSION ON SIDE PLATE STA 740 S-27LH AT FWD CARGO. CORRECTIVE ACTION: SUMMARY OF NRC 00082: SIDE PLATE BETWEEN STA 645 TO STA 765 LH AT FWD CARGO WAS REPAIRED PER B757-200 SRM 53- 00 (2868017)
